advertisement
Question
Posted by: Chris | 2008/01/17

Diet pills

Hi, I've just been reading some articles on weight loss pills and was a bit confused about which ones were safe. I recently (Saturday) started using Herbex slimming tablets and just wanted to know your opinion on taking this tablet. I e-mailed them with some questions before starting with the tablet. I have a 32-month old who still breastfeeds, but only at night and weekends. I asked them about the safety of taking it while he still drinks on me and they assured me that it would not have any effects on him. Is this true, because if it in any way has some effect on him I will stop taking them immediately. Please let me know as soon as possible. I did also print out the low-fat high fibre diet from this website and will be trying to stick to this as well from now onwards.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Chris
While you are breastfeeding your son you should not take any tablets, including herbal ones and certainly not slimming pills as most of these chemicals are excreted in breast milk and can affect your baby. I am opposed to the use of slimming pills that contain ephedrine, pseudo-epinephrine or synephrine, because these components can be potentially harmful. So check on the labels of these pills to see if they contain these ingredients. These components can cause a long list of negative side-effects (dependence, addiction, tremors, insomnia, palpitations, irritability, psychotic reactions, etc). These products have been banned in many countries because of their negative side-effects, which include addiction and dependence. Rather use the low-fat high-fibre diet and plenty of regular exercise to lose your weight without harming your health or that of your son.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: blondie | 2009/01/17

What side effects is there ?

Reply to blondie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement